Items where Division is "Informatika Intézet > Matematikai és Számítástudományi Tanszék" and Year is 2007

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | H
Number of items: 4.

B

Buza, Antal (2007) The bounds of the distributed data-intensive computing systems. Pollack Periodica, 2 (Supple). pp. 85-96. ISSN 1788-1994

H

Horváth, Gábor (2007) On additive representation function of general sequences. Acta Mathematica Hungarica, 115 (1-2). pp. 169-175. ISSN 0236-5294

Horváth, Gábor (2007) An improvement of a theorem of Erdős and Sárközy. Pollack Periodica, 2 (Supple). pp. 155-161. ISSN 1788-1994

Horváth, Gábor (2007) An improvement of an estimate for finite additive bases. Acta Arithmetica, 130 (4). pp. 369-380. ISSN 0065-1036

This list was generated on Sun Jul 3 05:14:48 2022 CDT.